Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 42, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 25, 2015, 4:56 PM CDT for Red River County, Texas; McCurtain County, Oklahoma. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 4:56 PM CDT (21:56 UTC)
- Expired
- May 26, 2015, 12:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties McCurtain County, OK, Red River County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:08 PM CDT | FLASH FLOOD | Broken Bow, OK | AREA WIDE FLOODING ON BROKEN BOW ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
344
WGUS54 KSHV 252156
FFWSHV
OKC089-TXC387-260145-
/O.NEW.KSHV.FF.W.0042.150525T2156Z-150526T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
456 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
RED RIVER COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 845 PM CDT
* AT 452 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS PRODUCING
EXCESSIVE HEAVY RAINFALL WAS MOVING INTO MCCURTAIN AND RED RIVER
COUNTIES FROM THE WEST. THESE STORMS WILL PRODUCE RAINFALL AMOUNTS
BETWEEN ONE AND THREE INCHES ACROSS THE WARNED AREA WHICH WILL
IMMEDIATELY RUNOFF DUE TO VERY SATURATED SOILS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3366 9449 3362 9453 3365 9459
3368 9459 3366 9466 3367 9467 3368 9464
3370 9464 3370 9475 3332 9475 3340 9488
3338 9531 3388 9531 3387 9530 3396 9523
3394 9516 3423 9515 3425 9505 3451 9505
$$
132 follow-up statements
070
WGUS74 KSHV 252323
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 PM CDT MON MAY 25 2015
OKC089-TXC387-260145-
/O.CON.KSHV.FF.W.0042.000000T0000Z-150526T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCURTAIN OK-RED RIVER TX-
623 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
MCCURTAIN AND RED RIVER COUNTIES...
AT 621 PM CDT...THE INTENSE LINE OF STORMS HAS MOVED EAST OF THE
WARNED AREA. HOWEVER...MODERATE TO HEAVY RAIN CONTINUES ACROSS BOTH
MCCURTAIN AND RED RIVER COUNTIES. ADDITIONAL RAINFALL AMOUNTS OF ONE
TO TWO INCHES WILL BE POSSIBLE UNTIL THE WARNING EXPIRES.
FLASH FLOODING IS ONGOING AT THIS TIME. AVOID TRAVEL IF AT ALL
POSSIBLE. IF YOU LIVE IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3366 9449 3362 9453 3365 9459
3368 9459 3366 9466 3367 9467 3368 9464
3370 9464 3370 9475 3332 9475 3340 9488
3338 9531 3388 9531 3387 9530 3396 9523
3394 9516 3423 9515 3425 9505 3451 9505
$$
13291
WGUS54 KSHV 260125
FFWSHV
OKC089-TXC387-260545-
/O.EXT.KSHV.FF.W.0042.000000T0000Z-150526T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
RED RIVER COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1245 AM CDT
* AT 823 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE AREAS OF
MODERATE TO HEAVY RAINFALL ACROSS THE WARNED AREA. FLASH FLOODING
IS LIKELY ONGOING ACROSS LOW AND POOR DRAINAGE AREAS. ADDITIONAL
RAINFALL AMOUNTS OF UP TO TWO INCHES WILL BE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3366 9449 3362 9453 3365 9459
3368 9459 3366 9466 3367 9467 3368 9464
3370 9464 3370 9475 3332 9475 3340 9488
3338 9531 3388 9531 3387 9530 3396 9523
3394 9516 3423 9515 3425 9505 3451 9505
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:40 PM CDT, 16 minutes earlier.
Area forecast discussion, May 25, 4:40 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT MON MAY 25 2015
.DISCUSSION...
THIS AFTERNOON A CLOSED UPPER LEVEL LOW PRESSURE CENTER WAS OVER
THE EASTERN PAN HANDLE OF TEXAS AND SOUTHWEST OKLAHOMA WITH A
TRAILING TROUGH OF LOW PRESSURE DROPPING SOUTH INTO SOUTH TEXAS
SEVERAL SMALLER SCALE PERTUBATIONS WERE MOVING NORTHEAST IN THE
SOUTHWEST FLOW ALOF. THESE DISTURBANES ALONG WITH A DEEP AND RICH
SUPPLY OF UNSTABLE AIR FRESH OFF THE GULF OF MEXICO WILL
CONTRIBUTE TO THE CONTINUED DEVELOPMENT AND SPREADING OF SHOWERS
AND STRONG TO SEVERE THUNDERSTORMS ACROSS THE FOUR STATE REGION.
THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...HIGH
AND DAMAGING WINDS...LOCALLY HEAVY RAINFALL WITH FLASH FLOODING
POSSIBLE...DEADLY LIGHTNING...AND TORNADOES. MUCH OF THE AREA WEST
OF A TEXARKANA ARKANSAS TO SHREVEPORT LOUISIANA...AND NACOGDOCHES
TEXAS LINE WILL BE FAVORABLE FOR THE DEVELOPMENT OF WIDESPREAD
SEVERE THUNDERSTORMS...WITH AREAS TO THE EAST OF THIS LINE
GRADUALLY TAPERING OFF THROUGH TONIGHT. LATER INTO THE NIGHT THE
AREA OF SEVERE THUNDERSTORMS WILL BE SHIFTING TO THE EAST AS THE
UPPER LOW SHIFTS EAST AND THE UPPER TRAILING TROUGH OF LOW
PRESSURE SWINGS EAST AS WELL. SHOWERS AND THUNDERSTORMS WILL BE
TAPERING OFF WITH THE EXIT OF THE UPPER TROUGH...HOWEVER THE NEXT
IN A CONTINUED STREAM OF DISTURBANCES WILL PROVIDE CHANCES FOR
SHOERS AND THUNDERSTORMS JUST ABOUT THROUGH THE ENTIRE REMAINDER
OF THE FORECAST PERIOD THROUGH NEXT WEEK. A WEAKLY AMPLIFIED UPPER
RIDGE OF HIGH PRESSURE WILL SEE THESE DISTURBANCES MOVING THROUGH
KEEPING A WET PATTERN GOING. /06/
&&
.PREV DISCUSSION... /ISSUED 1217 PM CDT MON MAY 25 2015/
UPDATE...
TO LOWER THE CLOUD COVER FOR TODAY...RAISE THE FORECAST HIGHS
FOR TODAY...INCREASE THE WINDS.
DISCUSSION...
SATELLITE AND WATER VAPOR LOOP CONTINUED TO SHOW UPPER
DISTURBANCES MOVING AROUND THE BASE OF AN TROUGH OF LOW PRESSURE
OVER THE PAN HANDLE OF TEXAS ACROSS PARTS OF NORTH AND CENTRAL
TEXAS. THESE DISTURBANCES ALONG WITH AVAILABLE MOISTURE SPREADING
NORTH INTO THE SOUTHERN AND CENTRAL SECTIONS OF THE COUNTRY HAVE
BEEN PRODUCING SHOWES AND THUNDERSTORMS OVER OKLAHOMA...AND INTO
TEXAS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND SPREAD EAST AND NORTHEAST AHEAD OF THE UPPER DISTURBANCES
AS THEY MOVE IN THE SOUTHWEST FLOW ALOFT. THE SUN WAS OUT ACROSS
MUCH OF THE FOUR STATE REGION THIS MORNING AND WILL HELP PROVIDE
UNSTABLE CONDITIONS FOR THE FORECAST AREA THAT WILL PROVIDE
FOR THE DEVELOPMENT OF SHOWERS AND STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. ALONG WITH THE CHANCE OF SEVERE WEATHER WILL COME
LOCALLY HEAVY RAINFALL THAT WILL QUICKLY RESULT IN THE THREAT FOR
FLASH FLOODING. SOILS HAVE BEEN PRIMED WITH RECENT RAINS. FOR THE
REST OF TODAY AND OVERNIGHT INTO TUESDAY BE ALERT FOR HIGH WATER.
DO NOT CROSS FLOODED AREAS ESPECIALLY IF THE WATER IS MOVING
QUICKLY. THE FLASH FLOOD WATCH CONTINUES. /06/
PREV DISCUSSION... /ISSUED 1058 AM CDT MON MAY 25 2015/
AVIATION...
SCT TO NUMEROUS SHOWERS AND TSTMS TO DEVELOP LATE THIS AFTERNOON IN A
VERY UNSTABLE ATMOSPHERE. CURRENT MVFR CEILING TO MIX OUT AND
DISSIPATE BY EARLY AFTERNOON NEAR 18Z.
BY EARLY TUESDAY MORNING NEAR 08Z...EXPECT WIDESPREAD MVFR AND IFR
CEILINGS TO REDEVELOP IN MOIST UNSTABLE ATMOSPHERE. /VIII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 85 70 87 / 90 60 30 40
MLU 70 82 70 87 / 90 70 30 40
DEQ 66 81 68 84 / 90 50 40 40
TXK 68 84 69 86 / 90 50 30 40
ELD 70 83 70 86 / 90 70 30 40
TYR 68 84 71 86 / 90 40 30 30
GGG 69 85 70 87 / 90 40 30 30
LFK 70 86 71 88 / 90 40 30 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059>061-
070>073.
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001>006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
06Hazardous weather outlook, May 25, 6:13 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 613 AM CDT MON MAY 25 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 613 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE THIS AFTERNOON OVER THE REGION...AHEAD OF STRONG UPPER LEVEL DISTURBANCE THAT WILL APPROACH THE AREA FROM THE WEST. HOWEVER...A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS MORNING OVER WESTCENTRAL TEXAS...WHICH WILL SHIFT EAST ACROSS NORTH AND NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA THIS AFTERNOON...AND ACROSS THE REMAINDER OF THE REGION TONIGHT. DAYTIME HEATING WILL CONTRIBUTE TO MODERATE INSTABILITY DEVELOPING AHEAD OF THIS COMPLEX THIS AFTERNOON...WITH THESE STORMS EXPECTED TO BECOME SEVERE. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...BUT LOCALLY HEAVY RAINFALL WILL ALSO OCCUR IN THE STRONGER STORMS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE ATOP ALREADY SATURATED GROUNDS. THIS WILL CONTRIBUTE TO INCREASED RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. THESE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST TONIGHT...ALTHOUGH THE HEAVY RAIN AND FLASH FLOOD THREAT WILL PERSIST OVER NORTHCENTRAL LOUISIANA THROUGH DAYBREAK TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS NORTHCENTRAL LOUISIANA AND POSSIBLY SOUTHCENTRAL ARKANSAS TUESDAY MORNING...BUT SHOULD DIMINISH DURING THE AFTERNOON. BRIEF HEAVY RAINFALL WILL BE POSSIBLE ALTHOUGH THIS THREAT SHOULD DIMINISH AS THESE STORMS EXIT THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE AREAWIDE WEDNESDAY AND THURSDAY...AND POSSIBLY INCREASE IN COVERAGE FRIDAY THROUGH THE WEEKEND AS A SLOW MOVING UPPER LEVEL DISTURBANCE SINKS SOUTH INTO THE SOUTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... AVTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE WEATHER...HEAVY RAINFALL...AND FLASH FLOOD REPORTS. 15
In the hours before
Local storm report, May 25, 11:06 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 7 SE BROKEN BOW 33.95N 94.65W
05/25/2015 MCCURTAIN OK BROADCAST MEDIA
WATER RESCUE... MOUNTAIN FORK RIVER SOUTHEAST OF BROKEN
BOW... 13 PEOPLE INCLUDING 3 CHILDREN TRAPPED IN 2 STORY
RENTAL CABIN SURROUNDED BY FLOODWATERS. RESCUE ONGOING.
MAY REQUIRE HELICOPTER DUE TO SWIFT MOVING WATER.
NATIONAL GUARD CALLED IN TO AIRLIFT SINCE OTHER ATTEMPTS
FAILED.
&&
CORRECTED REMARKS
EVENT NUMBER SHV1500531
25Local storm report, May 25, 12:40 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 4 ESE BATTIEST 34.38N 94.87W
05/24/2015 MCCURTAIN OK CO-OP OBSERVER
FLOODING ON BATTIEST PICKENS ROAD RESULTED IN WATER
RESCUE WHEN SOMEONE DROVE ACROSS FLOODED ROAD. COON
CREEK BETWEEN BETHEL AND BATTIEST. CAR WASHED AWAY.
DRIVER AND CHILD RESCUED BY LOCALS.
&&
EVENT NUMBER SHV1500532
25Special weather statement, May 25, 3:29 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT MON MAY 25 2015
TXZ138-252115-
HARRISON TX-
329 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON COUNTY UNTIL 415
PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF ELYSIAN FIELDS...OR 10 MILES SOUTH OF MARSHALL...MOVING
NORTH AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE...NESBITT AND DARCO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3270 9442 3269 9438 3272 9434 3272 9429
3236 9423 3234 9436 3235 9438 3237 9439
3236 9444 3265 9459
TIME...MOT...LOC 2029Z 166DEG 27KT 3238 9435
13Special weather statement, May 25, 3:31 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 PM CDT MON MAY 25 2015
TXZ136-149-150-252115-
CHEROKEE TX-RUSK TX-SMITH TX-
331 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHEASTERN
CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 415 PM CDT...
AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW SALEM...OR 12 MILES NORTHEAST OF RUSK...MOVING NORTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HENDERSON...TROUP...ARP...TURNERTOWN...PONTA...JOINERVILLE...NEW
SALEM...NEW SUMMERFIELD...REKLAW...CONCORD AND BRACHFIELD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3223 9513 3221 9476 3184 9485 3185 9493
3183 9493 3182 9495 3182 9494 3180 9495
3181 9507 3198 9510
TIME...MOT...LOC 2031Z 183DEG 27KT 3189 9497
13Special weather statement, May 25, 4:15 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
415 PM CDT MON MAY 25 2015
TXZ110-125-137-252200-
GREGG TX-CAMP TX-UPSHUR TX-
415 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMP...UPSHUR AND
NORTHWESTERN GREGG COUNTIES UNTIL 500 PM CDT...
AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GLADEWATER...MOVING NORTH AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...WHITE OAK...GLADEWATER...GILMER...CLARKSVILLE CITY...EAST
MOUNTAIN...WEST MOUNTAIN...LIBERTY CITY...UNION GROVE...WARREN
CITY...MIDWAY...PRITCHETT...BETTIE...HOLLY SPRINGS AND LAFAYETTE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3293 9477 3247 9481 3247 9499 3253 9499
3252 9500 3252 9502 3255 9502 3254 9503
3293 9509
TIME...MOT...LOC 2115Z 178DEG 23KT 3255 9492
13Special weather statement, May 25, 4:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
425 PM CDT MON MAY 25 2015
TXZ097-111-112-252215-
CASS TX-MORRIS TX-BOWIE TX-
425 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...WESTERN
CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 515 PM CDT...
AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUGHES SPRINGS...OR 21 MILES EAST OF PITTSBURG...MOVING NORTH AT 45
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW BOSTON...HOOKS...HUGHES SPRINGS...LONE STAR...REDWATER...MAUD...
JENKINS...AVINGER...DOUGLASSVILLE...MARIETTA...BRYANS MILL AND SPRING
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3353 9451 3343 9420 3288 9450 3288 9460
3292 9472
TIME...MOT...LOC 2124Z 200DEG 37KT 3297 9459
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:29 PM CDT | Special Weather Statement | SHV | Harrison | 46 min |
| May 25, 3:31 PM CDT | Special Weather Statement | SHV | Rusk | 44 min |
| May 25, 4:15 PM CDT | Special Weather Statement | SHV | Gregg, Upshur | 45 min |
| May 25, 4:25 PM CDT | Special Weather Statement | SHV | Bowie | 50 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Harrison, Morris and 5 more | 44 min |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 46 min |
| May 25, 5:15 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 4 hr |
| May 25, 5:28 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 4 more | 62 min |
| May 25, 5:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| May 25, 5:53 PM CDT | Flash Flood Warning | SHV | Bowie, Cass | 4 hr |
| May 25, 6:05 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 55 min |
| May 25, 6:08 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 67 min |
| May 25, 6:12 PM CDT | Tornado Warning | SHV | Cherokee, Smith | 48 min |
| May 25, 6:20 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 55 min |
| May 25, 6:27 PM CDT | River Flood Warning | SHV | Wood | 5 days |
| May 25, 6:34 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk | 4 hr |
| May 25, 6:36 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola and 5 more | 54 min |
| May 25, 6:51 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 39 min |
| May 25, 10:33 AM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
| May 25, 1:30 PM CDT | Flash Flood Warning | SHV | McCurtain | 8 hr |
| May 25, 5:08 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 37 min |
Nearby
Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.